Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Logarithmic asymptotics of the genus zero Gromov–Witten invariants of the blown up plane

Ilia Itenberg, Viatcheslav Kharlamov and Eugenii Shustin

Geometry & Topology 9 (2005) 483–491
Bibliography
1 P Di Francesco, C Itzykson, Quantum intersection rings, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 81 MR1363054
2 L Göttsche, R Pandharipande, The quantum cohomology of blow-ups of $\mathbb{P}^2$ and enumerative geometry, J. Differential Geom. 48 (1998) 61 MR1622601
3 G M Greuel, U Karras, Families of varieties with prescribed singularities, Compositio Math. 69 (1989) 83 MR986814
4 G M Greuel, C Lossen, E Shustin, Geometry of families of nodal curves on the blown-up projective plane, Trans. Amer. Math. Soc. 350 (1998) 251 MR1443875
5 I V Itenberg, V M Kharlamov, E I Shustin, Logarithmic equivalence of the Welschinger and the Gromov–Witten invariants, Uspekhi Mat. Nauk 59 (2004) 85 MR2138469
6 S M Ivashkovich, V V Shevchishin, Deformations of noncompact complex curves, and envelopes of meromorphy of spheres, Mat. Sb. 189 (1998) 23 MR1680860
7 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
8 J Kollár, Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Springer (1996) MR1440180
9 M Kontsevich, Y Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994) 525 MR1291244
10 D McDuff, Immersed spheres in symplectic 4–manifolds, Ann. Inst. Fourier (Grenoble) 42 (1992) 369 MR1162567
11 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
12 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, American Mathematical Society (2004) MR2045629
13 G Mikhalkin, Counting curves via lattice paths in polygons, C. R. Math. Acad. Sci. Paris 336 (2003) 629 MR1988122
14 G Mikhalkin, Enumerative tropical algebraic geometry in $\mathbb R^2$, J. Amer. Math. Soc. 18 (2005) 313 MR2137980
15 A Nobile, On specializations of curves I, Trans. Amer. Math. Soc. 282 (1984) 739 MR732116
16 E Shustin, A tropical approach to enumerative geometry, Algebra i Analiz 17 (2005) 170 MR2159589
17 J Y Welschinger, Invariants of real rational symplectic 4–manifolds and lower bounds in real enumerative geometry, C. R. Math. Acad. Sci. Paris 336 (2003) 341 MR1976315
18 J Y Welschinger, Invariants of real symplectic 4–manifolds and lower bounds in real enumerative geometry, Invent. Math. 162 (2005) 195 MR2198329